sexologist-icon
Bleeding after ipill after 3 weeks
My last period was on 1st August, I had unprotected sex on 10th August. Took ipill within 2 hours. Next day bleeding started and continued for a week or so. Now after 21 days, I have started bleeding again and some clots are also coming with urine. I am having cramps too. Kindly guide.
252 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It is due to ipill.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Due to ipill.
Health Tips
Reach Practo profile for further assistance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult a gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.